PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 32 | 1 | 39-45
Tytuł artykułu

On total vertex irregularity strength of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Martin Bača et al. [2] introduced the problem of determining the total vertex irregularity strengths of graphs. In this paper we discuss how the addition of new edge affect the total vertex irregularity strength.
Wydawca
Rocznik
Tom
32
Numer
1
Strony
39-45
Opis fizyczny
Daty
wydano
2012
otrzymano
2010-07-31
poprawiono
2011-01-11
zaakceptowano
2011-01-12
Twórcy
  • Department of Mathematics, Kalasalingam University, (Kalasalingam Academy of Research and Education), Krishnankoil - 626 190, India
  • Department of Mathematics, Ayya Nadar Janaki Ammal College, Sivakasi - 626 124, India
Bibliografia
  • [1] D. Amar and O. Togni, Irregularity strength of trees, Discrete Math. 190 (1998) 15-38, doi: 10.1016/S0012-365X(98)00112-5.
  • [2] M. Bača, S. Jendrol', M. Miller and J. Ryan, On irregular total labellings, Discrete Math. 307 (2007) 1378-1388,10.1016/j.disc.2005.11.075.
  • [3] G. Chartrand, M.S. Jacobson, J. Lehel, O.R. Oellermann, S. Ruiz and F. Saba, Irregular networks, Congr. Numer. 64 (1988) 187-192.
  • [4] J.H. Dinitz, D.K. Garnick and A. Gyárfás, On the irregularity strength of the m× n grid, J. Graph Theory 16 (1992) 355-374, doi: 10.1002/jgt.3190160409.
  • [5] A. Gyárfás, The irregularity strength of $K_{m,m}$ is 4 for odd m, Discrete Math. 71 (1988) 273-274, doi: 10.1016/0012-365X(88)90106-9.
  • [6] S. Jendrol' and M. Tkáč, The irregularity strength of tKₚ, Discrete Math. 145 (1995) 301-305, doi: 10.1016/0012-365X(94)E0043-H.
  • [7] KM. Kathiresan and K. Muthugurupackiam, Change in irregularity strength by an edge, J. Combin. Math. Combin. Comp. 64 (2008) 49-64.
  • [8] KM. Kathiresan and K. Muthugurupackiam, A study on stable, positive and negative edges with respect to irregularity strength of a graph, Ars Combin. (to appear).
  • [9] Nurdin, E.T. Baskoro, A.N.M. Salman and N.N. Gaos, On the total vertex irregularity strength of trees, Discrete Math. 310 (2010) 3043-3048, doi: 10.1016/j.disc.2010.06.041.
  • [10] K. Wijaya, Slamin, Surahmat and S. Jendrol', Total vertex irregular labeling of complete bipartite graphs, J. Combin. Math. Combin. Comp. 55 (2005) 129-136.
  • [11] K. Wijaya and Slamin, Total vertex irregular labelings of wheels, fans, suns and friendship graph, J. Combin. Math. Combin. Comp. 65 (2008) 103-112.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1584
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.